Access count of this item: 19

Files in This Item:
File Description SizeFormat 
1947-13.pdf1.22 MBAdobe PDFView/Open
Title: Large time behavior of solutions toward a multiwave pattern for the Cauchy problem of the scalar conservation law with degenerate flux and viscosity (Mathematical Analysis in Fluid and Gas Dynamics)
Authors: 吉田, 夏海  KAKEN_name
Author's alias: Natsumi, Yoshida
Issue Date: Apr-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1947
Start page: 205
End page: 222
Thesis number: KJ00009845331
Appears in Collections:1947 Mathematical Analysis in Fluid and Gas Dynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.